LINK TO RGJ article http://www.rgj.com/story/news/2018/02/22/washoe-county-sheriff-candidates-speak-major-issues-public-forum/365665002/

11:29 am Pledge

11:30 am Lunch is Served

11:35 am (Turn on cameras and audio recorder explain how we will record to the speaker)

11:40 am James Kroshus – Operation Underground Railroad (no questions max 10 minutes)

11:50 am Break for sheriff candidates to come up to the front of the room and to reset cameras and recorder – Bill to explain how we will record to candidates and microphone procedures and how the time clock on the iPad green/yellow/red works.  When the questions start, we will rotate to the candidate’s left for the next question so the same candidate does not start first every time.

Candidates Seating:

Darin Balaam (will be first to start with 1-minute intro)
Sherman Boxx (will have the first question)
Allen Fox (will have the second question)
Adam Hopkins (third question)
Heidi Howe (fourth question)
Kim Meyer (fifth question time permitting)

11:57 pm Ray & Cole explain the rules (due to limited time and number of candidates questions have been selected from input from members).

12:02 pm 1-minute intros of the 6 candidates (7 minutes) I have an iPad with timer, we will need someone to run it.

12:07 pm  First question 1 minute response plus time questions Cole reads the question. Then each candidate has 30 seconds to rebuttal. If the candidate wants to rebut they raise their hand.

12:17 pm Second question with the rebuttal (10 minutes)

12:27 pm Third question with the rebuttal (10 minutes)

12:37 pm Four question  with the rebuttal (10 minutes) (5th if time permits which it probably won’t)

12:47 pm 2 minutes closing statements (12 minutes)

12:59 pm End of forum comments from Ray and drawing – this is prox time, we will try to finish earlier if possible.

01:00 pm Luncheon Ends

Sheriff Seating and Camera Location